# SDR S03J27004

- Difficulty date: January 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30759
- Engine: Ge CF680C2B2
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18701 RUDDER DOES NOT FULL DEFECT TO RT (SHORT OF ABOUT 15-20 PERCENT).   RUDDER & RUDDER TRIM SYSTEM RIG CHECK FOUND CONTROL CABLE.  TENSION WAS OUT OF LIMIT.   PERFORM RUDDER AND RUDDER TRIM CONTROL SYS ADJ IAW AMM 27-21-00.   PERFORM RUDDER RATIO GROUND TEST NORMAL.   PERFORM RUDDER TRIM SYS TEST NORMAL.   ALL CONDITIONS WAS INFORMED BOEING FOR RECOMMENDATION. FURTHER STUDY IS REQUIRED.
